SciELO - Scientific Electronic Library Online

 
vol.45 issue1Parsonage-Turner syndrome in HIV seropositive patient author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Revista Brasileira de Reumatologia

Print version ISSN 0482-5004On-line version ISSN 1809-4570

Abstract

REZENDE, Marcelo Cruz; MAIA, Arlete Delfina Marques  and  HORIMOTO, Alex Magno Coelho. Post-chemotherapy rheumatism: an immunological tolerance dysfunction?. Rev. Bras. Reumatol. [online]. 2005, vol.45, n.1, pp.43-46. ISSN 0482-5004.  http://dx.doi.org/10.1590/S0482-50042005000100009.

Post-chemotherapy rheumatism is a rare syndrome characterised by polyarthralgia that develops following a period of 1 to 4 months of various forms of chemotherapy for cancer treatment. There is very little representation of post-chemotherapy rheumatism (PCR) in literature. Here we report the case of a 21 years old girl with Hodgkin lymphoma who was not treated with cyclophosphamide, the drug considered as an etiological factor in PCR. Rather, we suggest the possibility of a transitory dysfunction in immunological tolerance mechanisms.

Keywords : post-chemotherapy rheumatism; Hodgkin's lymphoma; immunological tolerance.

        · abstract in Portuguese     · text in Portuguese     · Portuguese ( pdf epdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License